# SDR C77A2019052300002

- Difficulty date: April 4, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N620CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 29,953 hours, 18,137 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 10012463
- Part serial: 2007090243
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 30,598 hours, 18,576 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIR RETURN TO SEA. BLEED #1 FAIL MSG - PACK #2 PREVIOUSLY DEFERRED. CREW DECLARED EMERGENCY AND IS RETURNING TO SEA. ETA SEA 2305Z. SPOKE WITH CAPTAIN. HAD #2 PACK ON MEL. AFTER TAKE OFF AROUND 2000’ GOT BLEED #1 FAIL MESSAGE ON EICAS. LEVELED AT 7,000 FT (INITIAL CLIMB ALTITUDE).FO WAS FLYING. CAPTAIN RAN QRH AND OVERWEIGHT LANDING QRH. COORDINATED WITH DISPATCH. DECLARED AN EMERGENCY WITH APPROACH. ALSO TOLD FA’S IT WOULD BE A YELLOW EMERGENCY. FLIGHT HAS LANDED AND TAXIIED TO GATE SAFELY. RR LT LOW STAGE BLEED PRESSURE REGULATING VALVE IAW AMM36-11-03. LEAK CHECK IAW AMM 36-11-03-790-802-A WITH APU. LEAK CHECK GOOD. MSG CLEARS OK FOR SVC. SEE WO 2636830 FOR CANN LSPRSOV FOR USE ON 620CZ.
